A Commutativity Theorem for Semi Prime Rings

Hits: 1265
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Commutativity Theorems, Semiprime Rings, Nilpotent Ideals, Nil Ideals
Authors:
Moharram A. Khan; Abdu Madugu
Journal:
IJISM
Volume:
2
Number:
4
Pages:
405-406
Month:
July
Abstract:
In this paper, we establish the commutativity of semiprime ring R if, for any x, y  R and k and n are natural numbers, R satisfy one of the following conditions: (P1) there exists a positive integer m > 1 such that [(xn o ym)k ± (xmo y), x] = 0; and (P2) there exists a positive integer m > 1 such that [(xn o ym)k ± (xm o y), y] = 0.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=